# SDR DLM88030450

- Difficulty date: May 8, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 29,323 hours, 22,664 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Structure
- Part number: 99305384
- Condition: Corroded
- Location: Keelbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OUTER FRAME OF THE LONGERON 18R CUSP BEAM WAS FOUND WITH AN AREA OF CORROSION ON THE HORIZONTAL FLANGE AT FS    683.  THE CORROSION WAS REMOVED WITH A CUTOUT TO THE        FLANGE AND REPAIRED WITH A STEEL REPAIR ANGLE PER ER/A  384979-14, REV B.
